Tylenol Rapid Release for Headache Pain Relief, Fever, 500 mg Acetaminophen, 80 Gelcaps
|Product benefits||Back Pain Relief, Headache Relief, Fever Control|
|Age range (description)||Adult|
|Specific uses for product||Menstrual Pain, Joint Pain, Fever|
|Number of Items||1|
|Unit count||1 count|
|Item dimensions L x W x H||9.5 x 5.1 x 5.1 Centimetres|
About this item
- Dissolves in seconds and releives pain at rapid speed
- Contains 80 acetaminophen gelcaps for fast pain relief
- Relief for headaches, back pain and joint pain, toothaches, menstrual pain
- Reduces fevers
- Product Dimensions : 9.53 x 5.08 x 5.08 cm; 80 Grams
- Date First Available : Dec 7 2017
- Manufacturer : Johnson & Johnson
- Place of Business : MARKHAM, ON, L3R 5L2 CA
- ASIN : B07B5D8Q1P
- Best Sellers Rank: #8,855 in Health & Personal Care (See Top 100 in Health & Personal Care)
- Customer Reviews:
TYLENOL Rapid Release Gels start to dissolve in seconds and effectively relieve pain at rapid speed. Its unique laser drilled holes help release medicine faster! Trust TYLENOL Rapid Release Gels. TYLENOL Rapid Release Gels are tough on pain, but gentle on your stomach, providing fast, effective relief.
Medicinal ingredient (Each gelcap contains) Acetaminophen, 500 mg Purpose: Pain reliever, fever reducer Non-medicinal ingredients: Benzyl alcohol, butylparaben, carboxymethylcellulose sodium, corn starch, D&C yellow no. 10, edetate calcium disodium, FD&C blue no. 1, FD&C red no. 40, gelatin, hypromellose, iron oxide black, iron oxide red, iron oxide yellow, isopropyl alcohol, magnesium stearate, methylparaben, modified starch, polyethylene glycol, polysorbate 80, powdered cellulose, propylene glycol, propylparaben, sodium lauryl sulfate, sodium propionate, sodium starch glycolate, titanium dioxide
Adult use only (12 years and older): Take one tablet every four to six hours. If pain or fever does not respond to one tablet, take two tablets at the next dose. Do not take more than eight tablets per day.
Does not ship to Quebec.
Actual product packaging and materials may contain more and different information than what is shown on our website. We recommend that you do not rely solely on the information presented and that you always read labels, warnings, and directions before using or consuming a product.
Disclaimer:While we work to ensure that product information is correct, on occasion manufacturers may alter their ingredient lists. Actual product packaging and materials may contain more and/or different information than that shown on our Web site. We recommend that you do not solely rely on the information presented and that you always read and follow labels, warnings, and directions before using or consuming a product. This product may not be right for you. For additional information about a product, please contact the manufacturer. Content on this site is for reference purposes and is not intended to substitute for advice given by a physician, pharmacist, or other licensed health-care professional. You should not use this information as self-diagnosis or for treating a health problem or disease. Contact your health-care provider immediately if you suspect that you have a medical problem. Amazon.ca assumes no liability for inaccuracies or misstatements about products.
Reviewed in Canada on February 13, 2019